# SDR C2XA01IA204

- Difficulty date: February 6, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 21,212 hours, 28,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1011191
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SJK - DURING C-CHECK INSPECTION, ONE CEILING EMERGENCY EXIT LIGHT AND ONE FLOOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED CEILING EMERGENCY EXIT LIGHT, AND OPERATIONALLY CHECKED THE FLOOR EMERGENCY EXIT LIGHT WITH NO DEFECTS NOTED, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
